- -

On minimax and Pareto optimal security payoffs in multicriteria games

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

  • Estadisticas de Uso

On minimax and Pareto optimal security payoffs in multicriteria games

Show simple item record

Files in this item

dc.contributor.author Puerto Albandoz, Justo es_ES
dc.contributor.author Perea Rojas Marcos, Federico es_ES
dc.date.accessioned 2020-04-24T07:14:12Z
dc.date.available 2020-04-24T07:14:12Z
dc.date.issued 2018 es_ES
dc.identifier.issn 0022-247X es_ES
dc.identifier.uri http://hdl.handle.net/10251/141455
dc.description.abstract [EN] In this paper, we characterize minimax and Pareto-optimal security payoff vectors for general multicriteria zero-sum matrix games, using properties similar to the ones that have been used in the single criterion case. Our results show that these two solution concepts are rather similar, since they can be characterized with nearly the same sets of properties. Their main difference is the form of consistency that each solution concept satisfies. We also prove that both solution concepts can transform into each other, in their corresponding domains. (C) 2017 Elsevier Inc. All rights reserved. es_ES
dc.description.sponsorship We would like to thank Dr. Francisco R. Fernandez for his useful comments on earlier versions of this paper. The authors also want to acknowledge the financial support from grants FQM-5849 (Junta de Andalucia\FEDER) and MTM2016-74983-C02-01, MTM2013-46962-C02-01 (MICINN, Spain). es_ES
dc.language Inglés es_ES
dc.publisher Elsevier es_ES
dc.relation.ispartof Journal of Mathematical Analysis and Applications es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Multicriteria games es_ES
dc.subject Payoffs es_ES
dc.subject Characterization es_ES
dc.subject.classification ESTADISTICA E INVESTIGACION OPERATIVA es_ES
dc.title On minimax and Pareto optimal security payoffs in multicriteria games es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1016/j.jmaa.2017.01.002 es_ES
dc.relation.projectID info:eu-repo/grantAgreement/MINECO//MTM2016-74983-C2-1-R/ES/Nuevos Desafíos Matemáticos en Problemas Logísticos y de Transporte Integrado sobre Redes Complejas: Diseño y Optimización/ es_ES
dc.relation.projectID info:eu-repo/grantAgreement/MINECO//MTM2013-46962-C2-2-P/ES/DESAFIOS MATEMATICOS EN EL DISEÑO Y OPTIMIZACION DE REDES COMPLEJAS: APLICACIONES./ es_ES
dc.relation.projectID info:eu-repo/grantAgreement/Junta de Andalucía//P10-FQM-5849/ES/Nuevos desafíos de la matemática combinatoria: Enfoques no estándares en optimización discreta y álgebra computacional. Aplicaciones/ es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Estadística e Investigación Operativa Aplicadas y Calidad - Departament d'Estadística i Investigació Operativa Aplicades i Qualitat es_ES
dc.description.bibliographicCitation Puerto Albandoz, J.; Perea Rojas Marcos, F. (2018). On minimax and Pareto optimal security payoffs in multicriteria games. Journal of Mathematical Analysis and Applications. 457(2):1634-1648. https://doi.org/10.1016/j.jmaa.2017.01.002 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion https://doi.org/10.1016/j.jmaa.2017.01.002 es_ES
dc.description.upvformatpinicio 1634 es_ES
dc.description.upvformatpfin 1648 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 457 es_ES
dc.description.issue 2 es_ES
dc.relation.pasarela S\337327 es_ES
dc.contributor.funder Ministerio de Ciencia e Innovación es_ES
dc.contributor.funder Consejería de Innovación, Ciencia y Empresa, Junta de Andalucía es_ES
dc.contributor.funder Ministerio de Economía y Competitividad es_ES


This item appears in the following Collection(s)

Show simple item record